# SDR AALA981396

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 63-64
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGE R55L BETWEEN FRAMES 63 AND 64 HAS DEEP CORROSION.  INSTALLED STRINGER REPAIR FROM FRAME 63 TO FRAME 65 PER SRM 53-10-14.  (M)
